# SDR ASAA1058020

- Difficulty date: June 29, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 9,747 hours, 3,163 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: 3250455010
- Condition: Dirty
- Location: Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000 FOUND MAINT MESSAGE 77 10842.  TOP RIGHT EGT SIGNAL (T495S1) IS OUT OF RANGE NR 2 ENGINE.  MAINT MESSAGE 77 10842 IS A LONG TERM FAULT TO BE REPAIRED WITHIN 450 FLIGHT HOURS.  AUTHORIZED BY SEAMC.  ON DEFERRAL.  CONFIRMED FAULTS CLEANED AND RESET J9 HARNESS PLUG ON EEC OPS NML ON EEC TEST REF MM 77 21 00 810 801 F00.
